35
IRUS

Nonlinear Stability and Saturation of Ballooning Modes in Tokamaks

File Description SizeFormat 
salphaprl.pdfAccepted version206.62 kBAdobe PDFView/Open
Title: Nonlinear Stability and Saturation of Ballooning Modes in Tokamaks
Authors: Ham, CJ
Cowley, SC
Brochard, G
Wilson, HR
Item Type: Journal Article
Issue Date: 9-Jun-2016
Date of Acceptance: 19-Apr-2016
URI: http://hdl.handle.net/10044/1/34410
DOI: http://dx.doi.org/10.1103/PhysRevLett.116.235001
ISSN: 0031-9007
Publisher: American Physical Society
Journal / Book Title: Physical Review Letters
Volume: 116
Issue: 23
Copyright Statement: © 2016 American Physical Society
Keywords: General Physics
02 Physical Sciences
Publication Status: Published
Article Number: 235001
Appears in Collections:Physics
Plasma Physics
Faculty of Natural Sciences



Unless otherwise indicated, items in Spiral are protected by copyright and are licensed under a Creative Commons Attribution NonCommercial NoDerivatives License.

Creative Commons